I had some sort of virus that connectted to my bronchial I now know that I am allergic to all sulfer drugs and was given that originally. I am still tired and my tongue really feels weird gets better every day. However how long will these side effects last?
Were you given other antibiotics also?
Is sounds as though you may have oral thrush - which could be as result of taking an antibiotic and made worse by the prednisone.
Read more: https://www.drugs.com/cg/oral-candidiasis.html
Oral thrush is easily treated with anti-fungal medication.
See your doctor or pharmacist.
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2011 • 2 answers
Posted 5 Jan 2013 • 1 answer
Posted 15 Mar 2014 • 2 answers
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer
Posted 11 Oct 2016 • 1 answer